# SDR UALA2011040801701

- Difficulty date: April 6, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 55,226 hours, 20,433 cycles
- Engine: Iae V2527A5
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: B-Nut
- Condition: Leaking
- Location: Fuel Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON REMOVING OIL CAP TO SERVICE NR 2 ENG OIL FOUND VERY STRONG FUEL SMELL COMING FROM OIL TANK.  ACP'D INSPECTION AND CHECK OF FUEL OIL COOLER, NO PROBLEMS NOTED.  FOUND MAIN FUEL SUPPLY LINE B-NUT WITH SMALL SEEPAGE.  TIGHTENED B-NUT AND IDLE LEAK CHECKED GOOD.
